# SDR TSAA2018082718006

- Difficulty date: August 18, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,301 hours, 51,265 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED STRINGER 3L, BS 520.   REPAIRED THE STRINGER IAW SRM 53-00-03, REPAIR 3, TYPE III, REV 117.
